# SDR 05FDEA01772

- Difficulty date: July 1, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N433FE
- Make and model: Airbus A310
- Aircraft serial: 335
- Aircraft time: 42,432 hours, 19,266 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FWD CARGO DOOR LIGHT CAME ON DURING TAKEOFF. RTO (LIGHT CAME ON & OFF.) AC RELEASED FOR SERVICE PER MEL/CDL: 52-71-01 11JUL05   DOOR CLOSED & LOCKED  INDICATION ON ECAM DOOR PAGE - INOPERATIVE. DOOR VISUALLY CHECKED CLOSED & LOCKED.  DOOR VISUALLY VERIFIED CLOSED AND LOCKED PRIOR TO DEPARTURE. (OPEN)
